# SDR HYIA20230602001

- Difficulty date: May 21, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Tecnam P2012
- Aircraft serial: 016US
- Aircraft time: 1,497 hours, 1,568 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bearing
- Part number: 21255101006000
- Condition: Out Of Limits
- Location: Zone 300
- Part time: 1,497 hours, 1,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT SIDE OF HORIZONTAL STABILIZER FELT LOOSE. MAINTENANCE INSPECTED AND IDENTIFIED THE RIGHT SIDE HORIZONTAL STABILIZER ATTACH BEARING (PN: 212-55-10-1006-000) AS WORN RESULTING IN EXCESS RADIAL PLAY AT THE ATTACH POINT CONSISTENT WITH OTHER ASSEMBLIES VISUALLY IDENTIFIED IN THE PAST. THIS ASSEMBLY ALONG WITH THE CORRESPONDING LEFT SIDE ATTACH BEARING WILL BE REMOVED AND REPLACED USING NEW PARTS.
